# SDR CA961113007

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: #2 Position
- Part time: 33,463 hours
- Stage of operation: AP
- Nature of condition: E, Y
- Precautionary procedure: E, F

## Discrepancy

(CAN) ON APPROACH AT 700 FEET THE #2 ENGINE FAILED. AIRCRAFT LANDED AND PASSENGERS DEPLANED SAFELY. ENGINE FIRE BOTTLES FIRED AS A PRECAUTIONARY MEASURE. INVESTIGATION REVEALED METAL IN THE TAILPIPE. MAGNETIC CHIP DETECTOR VERIFIED NO METAL FLAKES.
